# SDR SWIA2022122967044

- Difficulty date: November 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH: ERJ3095-23 - RE-MODIFICATION OF AFT ATG ANTENNA RETRO-FIT -105 INSTALLATION ON / ERJ175 WIFI ATG4 SYSTEM REV B  PART(S)  0     COMPLIED WITH: ERJ3095-23 - RE-MODIFICATION OF AFT ATG ANTENNA RETRO-FIT -105 INSTALLATION ON / ERJ175 WIFI ATG4 SYSTEM REV B  PART(S)  0
